Please help me with any suggestions. I wrote earlier but no one responded. I am a 25 yr old female, single mother, and i have had headaches most of my life. But about a week ago they became very strong and frequent lasting all day. They have been going on for over a week now. Along with these headaches i have numbness in my face and my left arm feels like it is falling asleep all day. The base of my head where my neck begans aches with nots. I have felt very weird, sharp pains in my temples, pulsating all over my head, dizziness, confusion at one time, nausea, sensitivity to light, ears ache, sharp pains in my chest every now and then. I am very tired and falling asleep at work. These headaches are so strong that i can not focus and they make me feel very sick. I have been to the dr. he sent me to the ER, they did a CT and it came out neg. But im not sure the ER doctor looked for anything specific. I am worried because i am getting worse not better, especially since this numbness in my left arm has increased with coldness in the tips of my fingers. If you have any idea what could be causing this it would assist me in figuring what is going on. I know there is something wrong because I do not feel right. You know when something is wrong with your body. My dr has no idea and he even told me that. My mom thinks i just need a caropractor, but i feel like its something else. Just the way that I have been feeling is not right. No one really believes there is anything wrong. I wish and hope that were the case but i can't help feeling that something is off. Please help me. I have a 2 yr old and most of the time i don't have enough energy to give him. I keep thinking the dr. is missing something. Any suggestions would be helpful.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?